# SDR AALA20091012TUL02

- Difficulty date: October 6, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 58,269 hours, 19,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 16D TO 25D INOPERATIVE.  REPLACED BATTERY PACK AT MID CABIN RIGHT SIDE.
